# SDR AUS20010756

- Difficulty date: July 10, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Cable
- Part number: 1068100111
- Condition: Loose
- Location: Landing Gear
- Component: Landing Gear, 358150722
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR DOWNLOCK CABLE LOOSE. FURTHER INVESTIGATION FOUND THAT THE UPLOCK BLOCK HAD BEEN CONTACTED BY THE UPLOCK ROLLER AND HAD BEEN MOVED OUT OF POSITION. UPLOCK CABLE RETAINING NUTS HAD TORN THROUGH NR 1 WING RIB.
